# SDR DALA2016100407076

- Difficulty date: September 29, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 39,771 hours, 33,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR CUTOUT LEFT FRAME CRACKED AT GUIDE FORWARD UPPER FASTENER ATTACH HOLE.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 53-90-01.
